MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST COMBINED SETSCREW H4-T27 - (6X); SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST COMBINED SETSCREW H4-T27 - (6X); SPINE PEDICLE SCREW
Catalog Number 03.50.206
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 25 june 2019: lot 1920448: 100 items manufactured and released on 15 february 2019.Expiration date: 2024-02-04.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any other similar reported event.Visual inspection performed on 11 july 2019: pictures attached to the complaints has been taken in consideration during the visual inspection.The set screw (ref.03.50.206, lot.19205448) is broken and a part of the thread is damaged.The functionality of the set screw is compromised.The potential root cause of the damaging is the cross threading with the pedicle screw head due to a probably misalignment between the two components.Additional information: different instrument are available in the must standard set or on demand to aim the surgeon during the set screw placement (i.E.One step reducer, two step reducer, locking tower, enhanced set screw driver).
 
Event or Problem Description
The set screw broke during insertion into the tulip.It has been replaced, and the two fragments were removed from the patient.

Brand Name
PEDICLE SCREW MUST COMBINED SETSCREW H4-T27 - (6X)
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8783962
Report Number3005180920-2019-00561
Device Sequence Number19417775
Product Code NKB
UDI-Device Identifier07630040717069
UDI-Public07630040717069
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K171758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Catalogue Number03.50.206
Device Lot Number1920448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;